Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

 
 

 

A generalization of Sturm’s separation theorem


Author: W. Allegretto
Journal: Proc. Amer. Math. Soc. 25 (1970), 151-154
MSC: Primary 35.11
DOI: https://doi.org/10.1090/S0002-9939-1970-0255959-3
MathSciNet review: 0255959
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A Sturmian separation theorem is established for elliptic-parabolic equations with minimal assumptions on the coefficients and none on the regularity of the domain. A comparison theorem for linear equations and a separation theorem for quasi-linear equations are then obtained as applications.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.11

Retrieve articles in all journals with MSC: 35.11


Additional Information

Keywords: Sturmian separation theorem, comparison theorem, nonselfadjoint equations, elliptic-parabolic equations, quasi-linear equations
Article copyright: © Copyright 1970 American Mathematical Society